MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 09P68-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely decreased hemoglobin results generated on the alinity hq processing module for multiple patients when compared to the customer¿s other hq module (hq01051).The following data was provided: testing was performed on (b)(6) 2026: sample id (b)(6): hemoglobin (hq00731): 6.27; repeat result on same analyzer: 14.5; hemoglobin result (hq01051): 14.2.Sample id (b)(6): hemoglobin result (hq00731): 6.55; hemoglobin result (hq01051): 15.2.Reference range for hemoglobin: 11.50 - 16.1 g/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer reported falsely decreased hemoglobin results generated on the alinity hq processing module for multiple patients when compared to the customer¿s other hq module (b)(6).The following data was provided: testing was performed on (b)(6) 2026: sample id (b)(6) (77-year-old, male): hemoglobin (b)(6): 6.27; repeat result on same analyzer: 14.5; hemoglobin result (b)(6): 14.2.Sample id (b)(6) (61-year-old, female): hemoglobin result (b)(6): 6.55; hemoglobin result (b)(6): 15.2.Reference range for hemoglobin: 11.50 - 16.1 g/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.Section b5: additional patient demographics were provided by the customer on (b)(6) 2026.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the module and found a blockage in the worn valve assy, 2-way, n/c, epdm seal, 24vdc, smc lvm15 (b)(6).The fsr removed the blockage and the issue was resolved.The valve assy was determined to be the cause of the issue.No additional discrepant result issues have been reported since the service activity was completed.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of trending data associated with the valve assy, 2-way, n/c, epdm seal, 24vdc, smc lvm15 did not identify any trends.Review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity hq processing module, serial number (b)(6) or the valve assy were identified.

Brand Name
ALINITY HQ ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24313927
Report Number2919069-2026-00001
Device Sequence Number5650159
Product Code GKZ
UDI-Device Identifier00380740138851
UDI-Public(01)00380740138851
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K220031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P68-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/13/2026
03/25/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/13/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown